Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The $ G$-functions as unsymmetrical Fourier kernels. II


Author: Roop Narain
Journal: Proc. Amer. Math. Soc. 14 (1963), 18-28
MSC: Primary 44.33
DOI: https://doi.org/10.1090/S0002-9939-1963-0145263-2
MathSciNet review: 0145263
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. H. Hardy and E. C. Titchmarsh, A class of Fourier kernels, Proc. London Math. Soc. 35 (1933), 116-155.
  • [2] Roop Narain, The G-functions as unsymmetrical Fourier kernels. I, Proc. Amer. Math. Soc. 13 (1962), 950-959. MR 0144157 (26:1705)
  • [3] Bateman Manuscript Project, Higher transcendental functions, Vol. 1, McGraw-Hill, New York, 1953.
  • [4] C. Fox, The G and H functions as symmetrical Fourier kernels, Trans. Amer. Math. Soc. 98 (1961), 395-429. MR 0131578 (24:A1427)
  • [5] C. S. Meijer, On the G-function, Proc. Nedrl. Akad. Wetensch. 49 (1946), 227-237, 344-356, 457-469, 632-641, 765-772, 936-943, 1062-1072, 1165-1175.
  • [6] Roop Narain, A Fourier kernel, Math. Z. 70 (1959), 297-299. MR 0104988 (21:3735)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 44.33

Retrieve articles in all journals with MSC: 44.33


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0145263-2
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society